Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 189, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 9, 2012, 5:55 PM EDT for Wayne County, Georgia. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 5:55 PM EDT (21:55 UTC)
- Expired
- Aug 9, 2012, 6:15 PM EDT
- In force
- 20 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 128 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:57 PM EDT | TSTM WND DMG | 1 Ne Jesup, GA | A SPOTTER REPORTED POWER LINES AND TREES WERE BLOWN DOWN IN THE JESUP AREA. THE TIME OF DAMAGE WAS ESTIMATED BASED ON RADAR. |
| Aug 9, 6:05 PM EDT | TSTM WND DMG | 4 N Jesup, GA | A SPOTTER REPORTED TWO TREES WERE BLOWN DOWN INTO THE POWER LINES. THE TIME OF THE REPORT WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS52 KJAX 092155
SVRJAX
GAC305-092215-
/O.NEW.KJAX.SV.W.0189.120809T2155Z-120809T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 615 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JESUP...AND
MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3171 8187 3167 8184 3166 8181 3158 8169
3156 8169 3144 8186 3157 8201 3169 8194
3172 8190
TIME...MOT...LOC 2155Z 219DEG 16KT 3159 8185
$$
SHASHY2 follow-up statements
408
WWUS52 KJAX 092203
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT THU AUG 9 2012
GAC305-092215-
/O.CON.KJAX.SV.W.0189.000000T0000Z-120809T2215Z/
WAYNE GA-
603 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL WAYNE COUNTY...
AT 604 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOCTORTOWN...OR NEAR
JESUP...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3171 8187 3167 8184 3166 8181 3158 8169
3156 8169 3151 8184 3160 8196 3169 8194
3172 8190
TIME...MOT...LOC 2204Z 212DEG 21KT 3164 8181
$$
SHASHY522
WWUS52 KJAX 092213
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
613 PM EDT THU AUG 9 2012
GAC305-092222-
/O.EXP.KJAX.SV.W.0189.000000T0000Z-120809T2215Z/
WAYNE GA-
613 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE COUNTY WILL
EXPIRE AT 615 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS JUST NOW MOVED NORTHEAST OUT
OF WAYNE COUNTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3171 8187 3167 8184 3166 8181 3158 8169
3156 8169 3151 8184 3160 8196 3169 8194
3172 8190
TIME...MOT...LOC 2212Z 212DEG 21KT 3168 8178
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:20 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Aug 9, 2:20 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT THU AUG 9 2012 .SHORT TERM...THROUGH SUNDAY THUNDERSTORMS WILL BUILD TOWARD THE ATLANTIC COAST AND THEN GRADUALLY FADE THIS EVENING. THEREAFTER...ONLY AN ISOLATED THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA DURING THE OVERNIGHT HOURS. FRIDAY...TROUGHING WILL REMAIN OVER THE SOUTHEAST UNITED STATES WHILE THE RIDGE HOLDS OVER THE FLORIDA PENINSULA. THIS PATTERN WILL MAINTAIN A SOUTHWEST STEERING FLOW WHICH WILL RESULT IN STORMS INITIATING OVER INLAND AREAS AND THEN TRACKING OFF TO THE EAST DURING THE DAY. THE GREATEST COVERAGE IS EXPECTED ACROSS SOUTHEAST GEORGIA WHERE A LINGERING BAND OF DEEP TROPICAL MOISTURE WILL SUPPORT AT LEAST SCATTERED THUNDERSTORMS. SOME DRIER AIR IN THE MID TO UPPER TROPOSPHERE OVER NORTHEAST FLORIDA WILL KEEP THUNDERSTORMS MORE ISOLATED TO SCATTERED WITH A FOCUS ALONG THE ATLANTIC SEABREEZE NEAR THE I-95 CORRIDOR LATE IN THE AFTERNOON AND INTO THE EARLY EVENING. WITH SOME DRIER AIR ALOFT...THE THREAT OF LOCALLY STRONG DOWNBURSTS WILL INCREASE AND THE SPC HAS PLACED THE ENTIRE AREA WITHIN A 5% WIND THREAT PROBABILITY. HIGHS WILL AVERAGE IN THE LOW TO MID 90S WITH THE WARMEST READINGS EXPECTED ACROSS INLAND AREAS OF NORTHEAST FLORIDA. HEAT INDICES WILL TOP OUT AROUND 100 DEGREES. SATURDAY...THE LONGWAVE TROUGH WILL UNDERGO SOME AMPLIFICATION AS A SHORTWAVE TROUGH DIGS TOWARD SOUTHEAST GEORGIA. NUMEROUS THUNDERSTORMS WILL PUSH INTO SOUTHEAST GEORGIA AND BRING A THREAT FOR LOCALLY HEAVY RAINFALL AND STRONG DOWNBURSTS. ALTHOUGH LESSER COVERAGE IS EXPECTED IN NORTHEAST FLORIDA...ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS WILL BUILD TOWARD THE EAST COAST WITH ENHANCEMENT EXPECTED ALONG THE ATLANTIC COAST SEABREEZE NEAR THE I-95 CORRIDOR LATE IN THE AFTERNOON. SUNDAY...RAIN CHANCES WILL FINALLY LOWER ACROSS SOUTHEAST GEORGIA BEHIND THE DEPARTING SHORTWAVE. ONLY ISOLATED TO WIDELY SCATTERED STORMS EXPECTED ON SUNDAY WITH TEMPS TOPPING OUT IN THE MID 90S INLAND. && .LONG TERM...MONDAY THROUGH THURSDAY DE-AMPLIFICATION OF UPPER TROUGH AND DRY AIR INFILTRATION ALOFT WILL LEAD TO DECREASING RAIN CHANCES AND SLIGHTLY HOTTER TEMPERATURES. POPS WILL DROP DOWN TO AROUND 20 TO 30 PERCENT...MAINLY TO ACCOUNT FOR A FEW THUNDERSTORMS WITH THE AFTERNOON SEABREEZES. EXTRA INSOLATION WILL LIKELY PUSH MAX TEMPS UP INTO THE MID 90S WITH HEAT INDICES OVER 100 DEGREES. && .AVIATION...HAVE TEMPO TSRA IN TAFS UNTIL 21Z...AND TIL 22Z FOR SSI AS STORMS WILL CONTINUE TO DEVELOP AND MOVE TOWARDS THE EAST COAST. HAVE VCTS TIL 01Z AT SSI WITH STORMS DISSIPATING BEFORE OR AROUND THAT TIME. && .MARINE...SOUTHWEST WINDS WILL CONTINUE OVER THE WATERS THE NEXT FEW DAYS AS SURFACE RIDGE REMAINS TO THE SOUTH AND TROUGHING TO THE NORTH. NOCTURNAL SURGES WILL INCREASE WINDS TO AROUND 15 KNOTS WITH POSSIBLE SCEC HEADLINES NEEDED FOR OFFSHORE ZONE. SEAS WILL BE MOSTLY IN 2 TO 4 FOOT RANGE. RIP CURRENTS: LOW RISK AS OFFSHORE FLOW DOMINATES. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 92 72 93 / 50 60 50 70 SSI 75 89 75 89 / 40 30 30 50 JAX 72 93 73 92 / 40 40 30 40 SGJ 74 91 74 91 / 40 20 20 30 GNV 72 93 72 93 / 20 20 20 30 OCF 72 94 72 92 / 10 20 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/ZIBURA/
Hazardous weather outlook, Aug 9, 5:21 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 521 PM EDT THU AUG 9 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-101000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 521 PM EDT THU AUG 9 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS EVENING AND TONIGHT... NUMEROUS TO SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF SOUTHEAST GEORGIA NEAR THE ALTAMAHA RIVER AND TOWARD THE ATLANTIC COAST EARLY THIS EVENING. FARTHER SOUTH...SCATTERED TO ISOLATED THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHEAST FLORIDA GENERALLY ALONG AND EAST OF THE ST. JOHNS RIVER BASIN. A FEW STORMS WILL BE POSSIBLE EARLY THIS EVENING OVER THE SUWANNEE RIVER VALLEY. STEERING FLOW WILL PUSH STORMS TOWARD THE EAST AT 10 TO 15 MPH. A FEW STRONG STORMS CAN BE EXPECTED WITH LOCALLY HEAVY RAINFALL... GUSTY WINDS AND FREQUENT LIGHTNING. ACTIVITY WILL SLOWLY DIMINISH DURING THE EVENING HOURS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT NEAR THE ALTAMAHA RIVER BASIN IN SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/ABE
In the hours before
Special weather statement, Aug 9, 4:48 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT THU AUG 9 2012
GAZ134-150-151-092130-
BACON-PIERCE-WARE-
448 PM EDT THU AUG 9 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE AND BACON COUNTIES FOR STRONG WINDS VALID UNTIL 530 PM
EDT...
AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF WARESBORO...OR 9 MILES
NORTHWEST OF WAYCROSS...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO...
BICKLEY...SUNNYSIDE...DEENWOOD...DIXIE UNION...PATTERSON...NEW
LACY...BRISTOL AND ALMA THROUGH 530 PM EDT. GUSTY WINDS OF 35 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE AND
FREQUENT LIGHTNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3144 8261 3161 8246 3156 8227 3141 8211
3119 8239 3118 8245 3126 8262
TIME...MOT...LOC 2048Z 220DEG 12KT 3129 8249
SHASHYSpecial weather statement, Aug 9, 5:01 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT THU AUG 9 2012
FLZ033-038-092130-
FLAGLER-ST. JOHNS-
501 PM EDT THU AUG 9 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS VALID
UNTIL 530 PM EDT...
AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PALM COAST...MOVING NORTHEAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM
COAST...FLAGLER BEACH AND MARINELAND THROUGH 530 PM EDT. GUSTY WINDS
OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8111 2941 8115 2938 8114 2934 8118
2964 8131 2972 8122 2944 8110
TIME...MOT...LOC 2101Z 224DEG 14KT 2958 8120
SHASHYSpecial weather statement, Aug 9, 5:04 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT THU AUG 9 2012
GAZ133>136-151-092145-
APPLING-BACON-JEFF DAVIS-PIERCE-WAYNE-
504 PM EDT THU AUG 9 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...EXTREME NORTHERN PIERCE...EASTERN JEFF DAVIS...APPLING AND
NORTHEASTERN BACON COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM
EDT...
AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF
BAXLEY...MOVING NORTHEAST AT 20 MPH. THESE THUNDERSTORMS WILL AFFECT
AREAS AROUND PINE GROVE...HAZLEHURST...GRAHAM...BAXLEY...SURRENCY
AND PLANT HATCH THROUGH 545 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3197 8242 3194 8233 3194 8228 3191 8222
3191 8213 3189 8212 3190 8211 3187 8210
3182 8201 3179 8199 3153 8224 3163 8254
3192 8265 3196 8257
TIME...MOT...LOC 2104Z 230DEG 19KT 3177 8238
SHASHYLocal storm report, Aug 9, 5:10 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 1 ENE PALM COAST 29.58N 81.19W
08/09/2012 M0.25 INCH FLAGLER FL TRAINED SPOTTER
A SPOTTER REPORTED PEA SIZE HAIL ON PALM COAST PARKWAY IN
PALM COAST NEAR THE INTERCOASTAL WATERWAY.
&&
AENYEDISpecial weather statement, Aug 9, 5:22 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT THU AUG 9 2012
GAZ135-136-151-092200-
APPLING-PIERCE-WAYNE-
522 PM EDT THU AUG 9 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE AND SOUTHEASTERN APPLING COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF BRISTOL...OR 8
MILES NORTH OF PATTERSON...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PATTERSON...BRISTOL...
SCREVEN...ODUM...JESUP AND DOCTORTOWN THROUGH 600 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
3173 8190 3168 8185 3164 8178 3163 8178
3144 8196 3132 8218 3149 8230 3149 8227
3153 8223 3156 8225 3181 8200
TIME...MOT...LOC 2122Z 224DEG 29KT 3152 8215
SHASHYSpecial weather statement, Aug 9, 5:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT THU AUG 9 2012
GAZ136-092230-
WAYNE-
553 PM EDT THU AUG 9 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WAYNE
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...
AT 553 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF JESUP...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND JESUP...GARDI AND DOCTORTOWN THROUGH 630 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3171 8187 3167 8184 3166 8181 3158 8169
3156 8169 3144 8186 3157 8201 3169 8194
3172 8190
TIME...MOT...LOC 2153Z 219DEG 16KT 3158 8186
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:48 PM EDT | Special Weather Statement | JAX | Bacon, Pierce | 42 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | JAX | Appling | 41 min |
| Aug 9, 5:22 PM EDT | Special Weather Statement | JAX | Wayne | 38 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | JAX | Wayne | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.